MAUDE Adverse Event Report: ABBOTT MEDICAL SÉGUIN¿; RING, ANNULOPLASTY

ABBOTT MEDICAL SÉGUIN¿; RING, ANNULOPLASTY
Model Number SARP-30
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 30mm seguin annuloplasty ring was selected for implant.The grade of mitral regurgitation prior to procedure was severe.The ring was implanted.Post-implant, testing was performed and showed that there was still moderate regurgitation.The ring was removed and replaced with an unknown sized non-abbott artificial mitral valve.The patient was reported to have been discharged in stable condition.
 
Additional Manufacturer Narrative
It was reported that post-implant testing was performed and it showed that there was still moderate regurgitation so the ring was explanted.The investigation found that few sutures on sewing cuff were noted to be cut consistent with implant/explant procedure.No other anomalies were noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
SÉGUIN¿
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21635983
Report Number2135147-2025-01410
Device Sequence Number9276814
Product Code KRH
UDI-Device Identifier05415067044815
UDI-Public(01)05415067044815(17)280413
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSARP-30
Device Catalogue NumberSARP-30
Device Lot Number10301902
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale